# SDR ASAA2015010710174

- Difficulty date: January 7, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 22,836 hours, 6,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHEMENT OF TC 78233001 EMERGENCY LIGHT BATTERY PACK FAILED TIME CHECK.  ACFT GROUNDED.  REMOVED BATTERY PACK POWER SUPPLY AT POSITION M1673 IAW 33-51-06-960-806. INSTALLED BATTERY PACK POWER SUPPLY IAW SAME MM.  OPS CHECKED IAW T/C 78233001.  OPS CHECKED GOOD.
